# SDR DLM88000742

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 24,689 hours, 19,579 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 29158141
- Condition: Broken
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB TRIM INOP.  FOUND BOTH STAB TRIM SUITCASE HANDLE SPRINGS BROKEN.  REPLACED BOTH SUITCASE HANDLE DETENT SPRINGS, OPS NORMAL.
